# SDR HALA2022031600078

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08872
- Aircraft time: 7,258 hours, 1,626 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE TROUBLESHOOTING DMI # 204842 (REF. LOGPAGE 873976) FOUND #2 ENGINE HPV PYLON SENSE LINE CROSS THREADED & SEIZED ON ECS MID Y DUCT ADAPTER BLEED AIR LEAKING FROM SENSE LINE B NUT. // REPLACED HPV PYLON SENSE LINE AND ADAPTER TO ECS Y DUCT. REF AMM CH. 36-11-49-000-823-A & 36-11-49-400-823-A. OPS CHECK GOOD, NO LEAK DETECTED.
